Bahri Pharmaceuticals

Our Products

"Innovation and progress is what drives us"

New Product

Paracetamol & Caffeine
Each Film Coated Tablet contains : Paracetamol 500mg & Caffeine 65mg  Paracetamol is an  Analgesic & Antipyretic  Caffeine is a mild CNS stimulant . Caffeine-induced constriction of cerebral blood vessels , which leads to a decrease in cerebral blood flow and in the ...

Infections

Infectious diseases comprise clinically characteristic medical signs and/or symptoms of disease r...Read More